Alert archive / New Mexico / Wind Advisories in 2005
Wind Advisory 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 1, 2005, 3:29 PM MST. It took effect at Dec 2, 2005, 10:00 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2005, 3:29 PM MST (22:29 UTC)
- In effect from
- Dec 2, 2005, 10:00 AM MST
- Expired
- Dec 2, 2005, 5:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 012229 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 329 PM MST THU DEC 1 2005 ...STRONG WINDS FRIDAY CENTRAL MOUNTAINS AND EAST CENTRAL PLAINS... NMZ004-005-010>013-016>018-020-021-026-020500- /O.NEW.KABQ.WI.Y.0009.051202T1700Z-051203T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER... PORTALES...CLOVIS 329 PM MST THU DEC 1 2005 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 5 PM MST FRIDAY. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL IMPACT THE SANGRE DE CRISTO...SANDIA AND MANZANO...NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES AS WELL AS THE EAST CENTRAL PLAINS. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND THE COLORADO STATE LINE AS WELL AS INTERSTATE 40 BETWEEN TIJERAS AND THE TEXAS STATE LINE. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 23
5 follow-up statements
000 WWUS75 KABQ 020448 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 948 PM MST THU DEC 1 2005 ...STRONG WINDS FRIDAY CENTRAL MOUNTAINS AND EAST CENTRAL PLAINS... NMZ004-005-010>013-016>018-020-021-026-021200- /O.CON.KABQ.WI.Y.0009.051202T1700Z-051203T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER... PORTALES...CLOVIS 948 PM MST THU DEC 1 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM MST FRIDAY. WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL IMPACT THE SANGRE DE CRISTO...SANDIA AND MANZANO...NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS LATE FRIDAY MORNING AND FRIDAY AFTERNOON. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND THE COLORADO STATE LINE AS WELL AS INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE. MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
000 WWUS75 KABQ 021057 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 357 AM MST FRI DEC 2 2005 ...STRONG WINDS FRIDAY CENTRAL MOUNTAINS AND EAST CENTRAL PLAINS... NMZ004-005-010>013-016>018-020-021-026-021800- /O.CON.KABQ.WI.Y.0009.051202T1700Z-051203T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER... PORTALES...CLOVIS 357 AM MST FRI DEC 2 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL IMPACT THE SANGRE DE CRISTO...SANDIA AND MANZANO...NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS LATE THIS MORNING AND AFTERNOON. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND THE COLORADO STATE LINE AS WELL AS INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE. MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 49
000 WWUS75 KABQ 021746 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1046 AM MST FRI DEC 2 2005 ...STRONG WINDS FRIDAY CENTRAL MOUNTAINS AND EAST CENTRAL PLAINS... NMZ004-005-010>013-016>018-020-021-026-030000- /O.CON.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER... PORTALES...CLOVIS 1046 AM MST FRI DEC 2 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL IMPACT THE SANGRE DE CRISTO...SANDIA AND MANZANO...NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS LATE THIS MORNING AND AFTERNOON. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND THE COLORADO STATE LINE AS WELL AS INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE. MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 23
000 WWUS75 KABQ 022223 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 323 PM MST FRI DEC 2 2005 ...STRONG WINDS FRIDAY CENTRAL MOUNTAINS AND EAST CENTRAL PLAINS... NMZ005-010>013-016>018-020-021-026-030000- /O.NEW.KABQ.WI.Y.0010.051203T1700Z-051204T0000Z/ /O.CON.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...PORTALES...CLOVIS 323 PM MST FRI DEC 2 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE STRONG WEST AND SOUTHWEST WINDS WILL DIMINISH AFTER SUNSET THIS AFTERNOON. WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL BEGIN AGAIN SATURDAY MORNING AND IMPACT THE EASTERN SLOPES OF THE SANGRE DE CRISTO...THE SANDIA AND MANZANO...THE NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND RATON AS WELL AS INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE. MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ004-030000- /O.CON.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/ SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITY OF...RED RIVER/TAOS/SANTA FE 323 PM MST FRI DEC 2 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL IMPACT THE SANGRE DE CRISTO...SANDIA AND MANZANO...NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS LATE THIS MORNING AND AFTERNOON. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND THE COLORADO STATE LINE AS WELL AS INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE. MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 23
000 WWUS75 KABQ 022356 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 456 PM MST FRI DEC 2 2005 ...STRONG WINDS CENTRAL MOUNTAINS AND EAST CENTRAL PLAINS... NMZ005-010>013-016>018-020-021-026-030500- /O.EXP.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/ /O.CON.KABQ.WI.Y.0010.051203T1700Z-051204T0000Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...PORTALES...CLOVIS 456 PM MST FRI DEC 2 2005 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY... THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR THE CENTRAL MOUNTAIN CHAIN EASTWARD ALONG THE ADJACENT HIGH PLAINS AS WELL AS THE EAST CENTRAL PLAINS. A WIND ADVISORY WILL AGAIN BE IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY FOR THE SAME AREA WITH THE EXCEPTION OF THE SANGRE DE CRISTO MOUNTAINS. THE STRONG WEST AND SOUTHWEST WINDS WILL DIMINISH AFTER SUNSET THIS AFTERNOON...HOWEVER PERIODIC STRONG WINDS OF 25 TO 40 MPH WITH SOME HIGHER GUSTS WILL STILL BE LIKELY OVERNIGHT ALONG THE HIGHEST RIDGES OF THE CENTRAL MOUNTAIN CHAIN AND AT A FEW LOCATIONS ALONG THE IMMEDIATE EAST SLOPES. WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL BEGIN AGAIN SATURDAY MORNING AND IMPACT THE EASTERN SLOPES OF THE SANGRE DE CRISTO...SANDIA AND MANZANO...NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND RATON AS WELL AS INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE. MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ004-030100- /O.EXP.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/ SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITY OF...RED RIVER/TAOS/SANTA FE 456 PM MST FRI DEC 2 2005 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...HOWEVER PERIODIC STRONG WINDS OF 25 TO 40 MPH WITH SOME HIGHER GUSTS WILL STILL BE LIKELY OVERNIGHT ALONG THE HIGHEST RIDGES OF THE SANGRE DE CRISTOS AND AT A FEW LOCATIONS ALONG THE IMMEDIATE EAST SLOPES. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 1, 2:29 PM MST, 1 hour earlier.
Area forecast discussion, Dec 1, 2:29 PM MST, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 229 PM MST THU DEC 1 2005 .DISCUSSION...LOW AMPLITUDE RIDGE CONTINUES TO MOVE EAST OVER THE STATE TODAY. EMBEDDED S/W IS PUSHING INTO WESTERN CO BRINGING INCREASED MID TO UPPER LVL CLOUD COVER TO THE NORTHWEST PLATEAU. THE RIDGE AXIS WILL MOVE EAST OF NM OVERNIGHT. STRONGER S/WS EMBEDDED IN THE WESTERLY FLOW WILL TRACK OVER NM STARTING FRIDAY. THE UPPER LVL WINDS WILL INCREASE AND TRANSLATE TO THE SFC ON FRI. WINDS SHOULD START TO REACH ADV CRITERIA LATE MORNING ON FRI IN A FEW LOCATIONS ALONG THE CENTRAL MTNS AND SPREAD TO THE EAST CENTRAL PLAINS EARLY AFTERNOON. WILL ISSUE A WIND ADV FOR FRI FROM THE CENTRAL MTNS...ADJACENT EAST SLOPES AND EAST CENTRAL PLAINS. TEMPS WILL WARM ESPECIALLY OVER THE EASTERN PLAINS WITH THE HELP OF THE DOWNSLOPE WINDS. PRECIP WILL INCREASE OVER THE FAR NORTHWESTERN EDGE OF THE STATE AND THEN MOVE EAST AND SOUTH. THE BEST CHANCES WILL BE FRI NIGHT AND EARLY SAT. THE BEST LOCATIONS FOR ACCUMULATING SNOW WILL BE OVER THE SAN JUAN AND NORTHERN SANGRE DE CRISTO MTNS. AMOUNTS ALONG THE CO BORDER COULD PUSH INTO THE WARNING CRITERIA RANGE WITH 4 TO 8 INCHES AND LOCALLY UP TO A FOOT ON WEST FACING SLOPES. THE JEMEZ AND WESTERN MTNS WILL SEE ACCUM SNOW ALSO BUT SHOULD STAY BELOW WARN CRITERIA. WILL ISSUE A WINTER STORM WATCH FOR THE FAR NORTHERN PARTS OF ZONE 2 AND 4 MAINLY ALONG THE CO BORDER. SAF MAY SEE UP TO AN INCH WITH SLIGHTLY MORE IN THE EASTERN FOOTHILLS. SHOWERS WILL LINGER SAT NIGHT AND DIMINISH SUNDAY AS THE MAIN UPPER TROF DIGS INTO NORTH TX AND OK. SLOW ALOFT WILL STAY NORTHWESTERLY EARLY NEXT WEEK WITH A FAIRLY DRY AIRMASS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 32 56 35 48 / 10 30 50 50 GALLUP.......................... 28 58 32 48 / 0 20 40 40 GRANTS.......................... 27 60 32 51 / 0 10 30 30 GLENWOOD........................ 23 66 32 61 / 0 5 5 5 CHAMA........................... 22 48 25 38 / 20 40 70 70 LOS ALAMOS...................... 28 52 31 47 / 0 20 30 30 RED RIVER....................... 18 46 22 34 / 5 40 50 60 TAOS............................ 22 53 27 44 / 0 10 30 40 SANTA FE........................ 28 54 32 49 / 0 10 30 30 SANTA FE AIRPORT................ 29 57 33 51 / 0 10 20 20 ESPANOLA........................ 23 58 27 53 / 0 10 30 20 ALBUQUERQUE HEIGHTS............. 36 62 40 58 / 0 10 20 20 ALBUQUERQUE VALLEY.............. 30 62 36 57 / 0 10 20 20 ALBUQUERQUE FOOTHILLS........... 32 58 38 54 / 0 10 30 30 ALBUQUERQUE WEST MESA........... 34 63 38 59 / 0 10 20 20 SOCORRO......................... 28 64 34 61 / 0 5 10 10 SANDIA PARK/CEDAR CREST......... 29 55 33 49 / 0 10 30 30 MORIARTY/ESTANCIA............... 23 58 29 54 / 0 10 20 20 CARRIZOZO....................... 33 65 34 59 / 0 0 0 5 RUIDOSO......................... 32 64 34 55 / 0 0 5 5 RATON........................... 22 63 27 48 / 0 10 20 20 LAS VEGAS....................... 33 61 34 50 / 0 10 20 20 ROY............................. 28 64 31 48 / 0 5 10 20 CLAYTON......................... 33 67 33 47 / 0 5 10 10 SANTA ROSA...................... 32 74 38 61 / 0 5 10 10 TUCUMCARI....................... 36 77 40 59 / 0 0 5 5 FORT SUMNER..................... 32 75 37 65 / 0 0 5 5 CLOVIS.......................... 33 76 42 63 / 0 0 0 5 PORTALES........................ 32 77 41 65 / 0 0 0 5 ROSWELL......................... 31 78 42 73 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM FRIDAY TO 5 PM FRIDAY FOR NMZ004-NMZ005- NMZ010-NMZ011-NMZ012-NMZ013-NMZ016-NMZ017-NMZ018-NMZ020-NMZ021- NMZ026. RED FLAG WARNING FROM 11 AM FRIDAY TO 5 PM FRIDAY FOR NMFZ108. WINTER STORM WATCH FROM 5 PM FRIDAY TO 11 AM SATURDAY FOR NMZ002- NMZ004. && 23
Hazardous weather outlook, Dec 1, 6:00 AM MST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST THU DEC 1 2005 NMZ001>021-026-021300- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MST THU DEC 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. HOWEVER... WESTERLY WINDS NEAR MOUNTAIN TOP LEVEL WILL GRADUALLY STRENGTHEN RESULTING IN LOCALLY GUSTY CONDITIONS FOR THE HIGHER TERRAIN AND AREAS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS ALOFT WILL INCREASE EVEN FURTHER ON FRIDAY. AT THE SURFACE... WINDY TO VERY WINDY CONDITIONS WILL DEVELOP ACROSS MUCH OF THE CENTRAL AND EAST WHERE GUSTS BETWEEN 45 AND 55 MPH ARE EXPECTED. THESE EXPECTED HIGH WINDS COMBINED WITH LOW HUMIDITY AND HIGH FIRE DANGER HAS PROMPTED A FIRE WEATHER WATCH FOR MUCH OF THE EASTERN PLAINS ON FRIDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 41
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 3:31 PM MST | Winter Storm Watch | ABQ | 30 hr |
Nearby
Wind Advisories in New Mexico, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.